Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 27, Number 123

All articles in this issue are freely accessible.

Integer vectors with interprimed components
Harold N. Shapiro.
Math. Comp. 27 (1973), 455-462
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0335452
Implementation and analysis of the Todd-Coxeter algorithm
John J. Cannon, Lucien A. Dimino, George Havas and Jane M. Watson.
Math. Comp. 27 (1973), 463-490
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0335610
More about four biquadrates equal one biquadrate
Kermit Rose and Simcha Brudno.
Math. Comp. 27 (1973), 491-494
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0329184
Some probability density functions and their characteristic functions
Frank McNolty.
Math. Comp. 27 (1973), 495-504
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0329193
Higher order accuracy finite difference algorithms for quasi-linear, conservation law hyperbolic systems
S. Abarbanel and D. Gottlieb.
Math. Comp. 27 (1973), 505-523
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0334541
Rate of convergence estimates for nonselfadjoint eigenvalue approximations
J. H. Bramble and J. E. Osborn.
Math. Comp. 27 (1973), 525-549
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0366029
Solving linear boundary value problems by approximating the coefficients
Steven A. Pruess.
Math. Comp. 27 (1973), 551-561
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0371100
A new error analysis for a cubic spline approximate solution of a class of Volterra integro-differential equations
Joseph A. Guzek and Gene A. Kemper.
Math. Comp. 27 (1973), 563-570
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0337044
A first order method for differential equations of neutral type
R. N. Castleton and L. J. Grimm.
Math. Comp. 27 (1973), 571-577
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0343621
Numerical methods for computing angles between linear subspaces
Ake Björck and Gene H. Golub.
Math. Comp. 27 (1973), 579-594
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0348991
Efficient computer manipulation of tensor products with applications to multidimensional approximation
V. Pereyra and G. Scherer.
Math. Comp. 27 (1973), 595-605
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0395196
The calculation of best linear one-sided $L_{p}$ approximations
G. A. Watson.
Math. Comp. 27 (1973), 607-620
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0343537
Multi-dimensional extension of the Chebyshev polynomials
Richard O. Hays.
Math. Comp. 27 (1973), 621-624
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0333526
Computation of Hermite polynomials
Laurance C. Eisenhart and George E. Trapp.
Math. Comp. 27 (1973), 625-632
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0336960
Chebyshev polynomials corresponding to a semi-infinite interval and an exponential weight factor
David W. Kammler.
Math. Comp. 27 (1973), 633-637
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0329204
Error analysis for Fourier series evaluation
A. C. R. Newbery.
Math. Comp. 27 (1973), 639-644
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0366072
Almost-interpolatory Chebyshev quadrature
K. Salkauskas.
Math. Comp. 27 (1973), 645-654
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0340908
Cubature error bounds for analytic functions
F. G. Lether.
Math. Comp. 27 (1973), 655-668
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0334464
Reviews and Descriptions of Tables and Books
Math. Comp. 27 (1973), 669-680
Abstract, references and article information
Full-text PDF Free Access    
Table Errata
Math. Comp. 27 (1973), 681-682
Abstract, references and article information
Full-text PDF Free Access    
Erratum: “Concerning two series for the gamma function”
John W. Wrench.
Math. Comp. 27 (1973), 681-682
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0319344
Erratum: Handbook of mathematical functions with formulas, graphs, and mathematical tables (Nat. Bur. Standards, Washington, D.C., 1964) edited by Milton Abramowitz and Irene A. Stegun
Robin S. McDowell.
Math. Comp. 27 (1973), 681
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0415960
Corrigenda
Math. Comp. 27 (1973), 683
Abstract, references and article information
Full-text PDF Free Access    
Corrigenda: “An explicit inversion formula for the inverse Jacobian elliptic functions” (Math. Comp. 26 (1972), 965-967)
Henry E. Fettis.
Math. Comp. 27 (1973), 683
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0329202